Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 15, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 26, 2009, 9:59 PM CDT for Grayson County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2009, 9:59 PM CDT (02:59 UTC)
- Expired
- Mar 26, 2009, 11:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 150 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 7:32 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1511 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 270259
TORFWD
TXC181-270400-
/O.NEW.KFWD.TO.W.0015.090327T0259Z-090327T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
959 PM CDT THU MAR 26 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 3 MILES SOUTHWEST OF KNOLLWOOD...MOVING EAST AT
25 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES AND
LARGE HAIL. BASEBALL SIZE HAIL IS LIKELY WITH THIS STORM.
* THE TORNADO WILL BE NEAR...
KNOLLWOOD AND SHERMAN BY 1005 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
&&
LAT...LON 3381 9650 3378 9648 3380 9644 3379 9642
3375 9637 3346 9637 3364 9676 3383 9675
3383 9657
TIME...MOT...LOC 0259Z 280DEG 20KT 3366 9665
$$
DUNN4 follow-up statements
000
WWUS54 KFWD 270310
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT THU MAR 26 2009
TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1010 PM CDT THU MAR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
GRAYSON COUNTY...
AT 1008 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR KNOLLWOOD...MOVING
EAST AT 20 MPH. RESIDENTS WHO LIVE BETWEEN SHERMAN AND DENISON
SHOULD TAKE IMMEDIATE SHELTER.
THE TORNADO WILL BE NEAR...
SMITH OAKS BY 1025 PM CDT...
BELLS NY 1055 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO THE SIZE OF BASEBALLS
IS LIKELY WITH THIS STORM.
&&
LAT...LON 3364 9675 3383 9668 3383 9657 3381 9650
3378 9648 3380 9644 3379 9642 3375 9637
3346 9637
TIME...MOT...LOC 0308Z 285DEG 16KT 3366 9659
$$
85/NH000
WWUS54 KFWD 270319
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT THU MAR 26 2009
TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1019 PM CDT THU MAR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
GRAYSON COUNTY...
AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF
SHERMAN...MOVING EAST AT 20 MPH.
THE TORNADO WILL BE NEAR...
TOM BEAN AND HENDRIX BY 1030 PM CDT...
BELLS BY 1035 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL GREATER THAN THE SIZE OF
GOLFBALLS AND DAMAGING WINDS ARE LIKELY WITH THIS STORM.
&&
LAT...LON 3364 9675 3383 9668 3383 9657 3381 9650
3378 9648 3380 9644 3379 9642 3375 9637
3346 9637
TIME...MOT...LOC 0319Z 280DEG 19KT 3365 9651
$$
85/NH000
WWUS54 KFWD 270332
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1032 PM CDT THU MAR 26 2009
TXC181-270400-
/O.CON.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1032 PM CDT THU MAR 26 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR EAST
CENTRAL GRAYSON COUNTY...
AT 1029 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM NEAR BELLS...MOVING EAST AT 20 MPH. THIS STORM
HAS THE HISTORY OF LOW LEVEL ROTATION. IN ADDITION TO THE THREAT OF
TORNADOES...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZED HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH
THE SEVERE STORM WILL BE NEAR...
BELLS BY 1035 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
&&
LAT...LON 3349 9638 3358 9658 3366 9661 3378 9662
3383 9660 3383 9657 3381 9650 3378 9648
3380 9644 3379 9642 3375 9637
TIME...MOT...LOC 0329Z 280DEG 19KT 3364 9645
$$
85/NH000
WWUS54 KFWD 270353
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1053 PM CDT THU MAR 26 2009
TXC181-270403-
/O.EXP.KFWD.TO.W.0015.000000T0000Z-090327T0400Z/
GRAYSON TX-
1053 PM CDT THU MAR 26 2009
...THE TORNADO WARNING FOR EAST CENTRAL GRAYSON COUNTY EXPIRES AT
1100 PM CDT...
AT 1053 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.
LAT...LON 3349 9638 3358 9658 3366 9661 3378 9662
3383 9660 3383 9657 3381 9650 3378 9648
3380 9644 3379 9642 3375 9637
TIME...MOT...LOC 0353Z 280DEG 19KT 3362 9630
$$
85/NHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 26, 9:58 PM CDT, 1 minute earlier.
Area forecast discussion, Mar 26, 9:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 958 PM CDT THU MAR 26 2009 .UPDATE... SEVERE TSTORM WATCH CONTINUES UNTIL 11 PM CDT FOR THOSE AREAS FROM SHERMAN...TO DECATUR...TO JACKSBORO AND POINTS NNW. SPC MAY PUT ANOTHER WATCH OUT INTO THE EARLY MORNING HOURS FURTHER EAST...ALONG THE RED RIVER AND INTO THE ARK-LA-TX REGION...AS BOUNDARY CONTINUES TO SITUATE ACROSS THIS REGION WITH SWLY LLJ 40-50 KTS UP THROUGH 5 KFT FEEDING INTO THE BOUNDARY AREA...ALONG WITH AN INITIAL IMPULSE ROTATING THROUGH ROCKIES UPPER LOW/TROUGH THROUGH 12Z FRI/DAYBREAK FRI MORNING. HAVE UPDATED WX/POP/QPF GRIDS TO REFLECT LATEST TRENDS WITH THE NAM/RUC BEING FOLLOWED OVER THE GFS. AREAS SOUTH OF I-20 MORE CAPPED AND STABLE ALOFT...THOUGH SOME ISOLATED SHOWERS FRIDAY MORNING IN WAA REGIME MAY BE HAD. FRONT/SYSTEM DRIVES THROUGH DURING THE DAY...WITH GREATEST RAIN/SEVERE THREAT OCCURRING ACROSS THE NE HALF OF NORTH TX. VERY DYNAMIC AND TIMING OF MULTIPLE FEATURES IS DIFFICULT. ANOTHER UPDATE LIKELY BEFORE MIDNIGHT FOR EXPIRATION OR POSSIBLE ISSUANCE OF NEW WEATHER WATCHES. 05 && .AVIATION... /00Z TAFS/ DRYLINE JACKSBORO TO BROWNWOOD HAS ENDED ITS PUSH EAST AND HAS BEGUN RETREATING. CAP PERSISTS...WITH LITTLE CU REMAINING. CONVECTION HAS BEEN LIMITED TO MONTAGUE COUNTY INVOF SFC LOW. TAF SITES WILL REMAIN IN HUMID SECTOR...WHERE ST/BR SHOULD RETURN AROUND 06Z (1 AM CDT). LIFR CIGS AND IFR VSBY WILL PREVAIL UNTIL WINDS VEER AROUND MIDDAY. NO CHANGE NEEDED TO TIMING OF WIND SHIFT (AND POTENTIAL NEAR- BOUNDARY CONVECTION). INITIAL POSTFRONTAL WINDS WILL BE AROUND 270. THEREAFTER...PERFECT PROG WINDS ARE CLOSER TO 300...BUT MOS GENERALLY 280-290. AGREE WITH CWSU ZFW THAT NW FLOW AT DFW IS LIKELY...31L/R. WINDS MAY TEMPORARILY REACH 30KTS SUSTAINED WITH GUSTS IN EXCESS OF 40KTS. STRONG WINDS WILL PERSIST THROUGHOUT 24-30HR EXTENSION OF TAFDFW. 25 && .PREV UPDATE... .UPDATE... UPDATED TO REMOVE LATE AFTERNOON WORDING IN ZONES AND IMPROVE SKY COVER IN ACROSS SW HALF OF NORTH TX THROUGH THE EVENING HOURS. ISOLATED SUPERCELLS HAVE BEEN INITIATING NEAR FINE-LINE TRIPLE POINT JUST E OF SFC LOW BETWEEN BOWIE AND JACKSBORO...WHICH HAS BETTER SURFACE /LOW-LEVEL CONVERGENCE DUE TO BACKED ESE FLOW LOCALIZED ACROSS THAT AREA...WITH STRONG/MEAN ENE FLOW...THOUGH SOME DEVIANT RIGHT MOTION TO STORMS IS POSSIBLE INTO STRONG SLY INFLOW 20-30 KTS AT 850 MB. FRONT STILL ACROSS S-CENTRAL OK...SO EXPECT AREAS NORTH OF I-20 CORRIDOR TO BE THE MAIN FOCUS AT LEAST THROUGH LATE EVENING. WOULD NOT BE SURPRISED IF SPC WANTS A WATCH ISSUE BETWEEN I-40/I-20 CORRIDOR/RED RIVER VALLEY HERE SOON. MAY NEED TO TWEAK POPS DOWN IN AN HOUR OR TWO SOUTH OF I-20...AS LARGE- SCALE SUBSIDENCE BEHIND SE TX/COASTAL COMPLEX MAY BE TOO MUCH TO OVERCOME FOR CONVECTIVE DEVELOPMENT MOST OF THE NIGHT. STAY TUNED. 05/ && .PREV DISCUSSION... /ISSUED 341 PM CDT THU MAR 26 2009/ STRATUS HAS PERSISTED OVER THE EASTERN HALF OF NORTH TEXAS THROUGH THE MID AFTERNOON HOURS...WHILE CLEARING HAS OCCURRED WEST OF I-35. SURFACE BASED INSTABILITY HAS INCREASED TO OVER 1500 J/KG AHEAD OF THE DRY LINE...WITH DIMINISHING INHIBITION AS CONVECTIVE TEMPS NEAR 80 DEGREES ARE REACHED. IN THE LAST HOUR OR SO CUMULUS HAS CONGEALED ALONG THE DRY LINE...WHICH STALLED FROM HENRIETTA TO NEAR MASON. SOME CELLS DEVELOPED...BUT STRUGGLED TO ESTABLISH THEMSELVES WITHIN STRONG DEEP LAYER SHEAR...AND HAVE SO FAR DISSIPATED. THIS IS AN INDICATION OF A LACK OF DEEP LAYER FORCING AND DRY AIR ENTRAINMENT INTO YOUNG UPDRAFTS. WE EXPECT WITH A COUPLE MORE HOURS OF HEATING...A COUPLE SEVERE SUPERCELLS WILL DEVELOP ALONG THE DRY LINE. COVERAGE SHOULD BE LOW...ONLY 20-30 PERCENT. PARAMETERS ARE VERY FAVORABLE FOR LARGE HAIL...BUT WIND AND LOW LEVEL ROTATION WITH SUPERCELLS WEST OF I-35 WILL ALSO BE POSSIBLE. STORMS THAT DO DEVELOP WILL HAVE TO BECOME ELEVATED ABOVE STOUT CAP TO SURVIVE IN ENVIRONMENT EAST OF I-35 EARLY THIS EVENING. MODELS SUGGEST SLUG OF UPPER LEVEL FORCING WILL ARRIVE BY MID EVENING...AND PRIMARILY INFLUENCE THE NORTHERN ZONES. THIS IS WHERE NAM/RUC DEVELOP QPF...AND THE HIGHEST POPS WILL BE PLACED OVER THE NORTHEAST ZONES FOR TONIGHT. POWERFUL EARLY SPRING UPPER LEVEL LOW WILL CLOSE OFF TOMORROW WITH BLIZZARD CONDITIONS SPREADING INTO THE TX PANHANDLE. COLD FRONT WILL RACE SOUTHEAST THROUGH NORTH TEXAS DURING THE AFTERNOON HOURS. WINDS WILL BE VERY STRONG...WITH GUSTS TO 45 OR 50 MPH POSSIBLE WITH THE FRONT. AHEAD OF THE COLD FRONT...WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY OVER THE NORTHERN AND EASTERN ZONES WHERE BEST MOISTURE/INSTABILITY WILL BE PRESENT. TEMPERATURES WILL FALL INTO THE 40S BEHIND THE FRONT...WITH LOWS FRIDAY NIGHT IN THE 30S. PARTIAL THICKNESS VALUES SUPPORT SNOW WITH WRAP AROUND PRECIP ALONG THE RED RIVER FRIDAY EVENING...BUT LITTLE MOISTURE IN THE ICE ACTIVATION LAYER MAY KEEP PRECIP ALL LIQUID. WILL CONTINUE TO INCLUDE RAIN/SNOW MIX ALONG THE RED RIVER COUNTIES...BUT NO ACCUMULATIONS ARE EXPECTED. SIDED WITH COLDER PERFECT PROG GUIDANCE FOR TEMPS THIS WEEKEND AS CLIMO INFLUENCED MAV/MET MOS PROBABLY DO NOT HAVE A HANDLE ON LOW LEVEL THERMAL PROFILES THIS COLD THIS TIME OF YEAR. HIGH PRESSURE WILL BUILD INTO NORTH TEXAS SATURDAY NIGHT AND SET THE STAGE FOR WIDESPREAD FROST...AND ISOLATED AREAS OF FREEZING TEMPERATURES. A FREEZE OR FROST WOULD PUT ANY TENDER VEGETATION AT RISK. OTHERWISE...SUNDAY/MONDAY WILL BE NICE WITH RETURN FLOW SETTING UP AND WARMER TEMPERATURES. A COUPLE SYSTEMS WILL AFFECT THE REGION NEXT WEEK. THE FIRST WILL BE ON MONDAY NIGHT AND THE SECOND ON WEDNESDAY AND THURSDAY. THE FIRST SYSTEM WILL HAVE LIMITED MOISTURE AND WILL KEEP LOW POPS CONFINED TO THE NORTHEAST ZONES. WILL FAVOR THE ECMWF FOR THE SECOND SYSTEM...WHICH INDICATES A DRYLINE SET UP WEDNESDAY EVENING...WITH A CHANCE OF RAIN AREAWIDE WEDNESDAY NIGHT AND THURSDAY AS UPPER LEVEL LOW TRACKS OVER. TEMPERATURES WILL BE SEASONABLE NEXT WEEK. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 58 65 35 52 35 / 20 40 20 5 0 WACO, TX 59 70 37 59 34 / 10 20 10 5 0 PARIS, TX 57 68 35 48 33 / 50 100 50 10 0 DENTON, TX 54 63 33 50 33 / 30 50 30 5 0 MCKINNEY, TX 58 67 35 50 32 / 30 60 30 5 0 DALLAS, TX 60 67 36 52 39 / 30 40 20 5 0 TERRELL, TX 60 69 35 53 34 / 30 60 20 5 0 CORSICANA, TX 59 71 36 57 34 / 20 40 10 5 0 TEMPLE, TX 59 71 38 62 34 / 10 10 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/05
Hazardous weather outlook, Mar 26, 3:47 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT THU MAR 26 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 347 PM CDT THU MAR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THROUGH TONIGHT ACROSS MOST OF NORTH TEXAS...WITH THE GREATEST CHANCES EAST OF THE I-35 CORRIDOR. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY ACROSS ALL OF NORTH TEXAS. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. NORTHWEST WINDS BEHIND A COLD FRONT ARE EXPECTED TO GUST AS HIGH AS 50 MPH ACROSS NORTH TEXAS TOMORROW. ADDITIONALLY...LIGHT SNOW WILL BE POSSIBLE ALONG THE RED RIVER FRIDAY NIGHT. NO ACCUMULATION IS EXPECTED. A WIDESPREAD FROST IS POSSIBLE SATURDAY NIGHT WITH A FEW LOCATIONS DROPPING BELOW FREEZING. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT EAST OF I-35 AND AGAIN WEDNESDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED GENERALLY EAST OF I-35. 13
In the hours before
Local storm report, Mar 26, 8:24 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL ST. JO 33.70N 97.52W
03/26/2009 E1.75 INCH MONTAGUE TX AMATEUR RADIO
HAIL BUSTING OUT WINDOWS/WINDSHEILDSLocal storm report, Mar 26, 8:33 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 3 NW MUENSTER 33.68N 97.41W
03/26/2009 E2.00 INCH COOKE TX TRAINED SPOTTERLocal storm report, Mar 26, 8:34 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
834 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL ST. JO 33.70N 97.52W
03/26/2009 E1.75 INCH MONTAGUE TX AMATEUR RADIO
LOTS OF GOLFBALL SIZE HAIL. 4 FIRE VEHICLES HEAVILY
DAMAGED.Local storm report, Mar 26, 8:38 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TORNADO 3 W MUENSTER 33.65N 97.43W
03/26/2009 COOKE TX AMATEUR RADIO
REPORTED BY COOKE COUNTY FD.Local storm report, Mar 26, 9:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL MUENSTER 33.65N 97.38W
03/26/2009 E2.75 INCH COOKE TX TRAINED SPOTTERLocal storm report, Mar 26, 9:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
958 PM CDT THU MAR 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 2 SSW POTTSBORO 33.75N 96.68W
03/26/2009 E2.75 INCH GRAYSON TX TRAINED SPOTTERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| Mar 26, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 62 min |
| Mar 26, 7:40 PM CDT | Tornado Warning | FWD | Cooke | 50 min |
| Mar 26, 8:29 PM CDT | Tornado Warning | FWD | Cooke | 61 min |
| Mar 26, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 14 min |
| Mar 26, 9:02 PM CDT | Tornado Warning | FWD | Grayson | 58 min |
| Mar 26, 9:28 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 62 min |
| Mar 26, 10:15 PM CDT | Special Weather Statement | FWD | Fannin | 30 min |
| Mar 26, 10:33 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 57 min |
| Mar 27, 9:38 AM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 33 hr |
| Mar 27, 10:29 AM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Mar 27, 10:45 AM CDT | Special Weather Statement | FWD | Milam | 30 min |
| Mar 27, 11:01 AM CDT | Special Weather Statement | FWD | Falls | 29 min |
| Mar 27, 11:38 AM CDT | Special Weather Statement | FWD | Milam | 37 min |
| Mar 27, 11:55 AM CDT | Special Weather Statement | FWD | Limestone | 35 min |
| Mar 27, 12:09 PM CDT | Special Weather Statement | FWD | Hill | 36 min |
| Mar 27, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, Navarro | 57 min |
| Mar 27, 1:00 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hunt, Kaufman, Navarro, Rains, Van Zandt | 46 min |
| Mar 27, 1:35 PM CDT | Special Weather Statement | FWD | Rockwall | 25 min |
| Mar 27, 1:43 PM CDT | Special Weather Statement | FWD | Collin | 32 min |
| Mar 27, 2:20 PM CDT | Special Weather Statement | FWD | Fannin | 25 min |
| Mar 27, 3:19 PM CDT | Freeze Warning | FWD | Comanche, Cooke, Denton, Eastland, Erath, Grayson and 7 more | 19 hr |
| Mar 27, 4:58 PM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 32 min |
| Mar 27, 5:09 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Mar 27, 5:35 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| Mar 27, 6:04 PM CDT | Special Weather Statement | FWD | Anderson | 26 min |
Nearby
Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.